# SDR 120411

- Difficulty date: August 13, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- Engine: Ge CT75A2
- Engine time: 35,374 hours, 37,348 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Interference
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW NOTICED THE RT ENGINE OIL PRESSURE DROPPING TO THE LOW SIDE OF THE GREEN ARC.  CREW FOLLOWED QRH AND CONTACTED MOC AND SOC.  MOC ADVISED THE CREW TO MONITOR AND CONTINUE TO HPN.  SHORTLY AFTER HANGING UP INDICATION CONTINUED TO DROP INTO THE YELLOW WITH THE ASSOCIATED WARNING LIGHT ON THE CWP.  THE LIGHT IMMEDIATELY WENT OUT.  THE CREW DIVERTED TO ABE THE CWP WARNING LIGHT BRIEFLY ILLUMINATED AFTER LANDING WHEN THE ENGINE WAS PUT INTO REVERSE.
